# SDR SWAA2021091548858

- Difficulty date: August 18, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER CRACKED AT RBL 43' 5' FROM LOWER SECTION APPROX. 7' IN LENGTH ; / [01] MEASUREMENTS; [02] REMOVED DAMAGE PLIES; PREPARED DAMAGE AREA FOR REPAIR; STOP DRILL CRACKS; PERFORMED DRY OUT AS PER B737 SRM 51-70-04-2R-10 SECTION A;B;C AND 57-10-10-2R-2 SECTION 12; [03] VERIFIED STEPS 1 AND 2; [04] OK TO INSTALL REPAIR; [05] PERFORMED TAP TEST ON REPAIRED AREA OF R/H VAPOR BARRIER FOUND NO DELAMINATION AS PER B737 NDTM PART 1 CHAPTER 51-05-01 SECTION #5; [06] REPAIRED CRACK DAMAGE ON R/H VAPOR BARRIER AT RBL 43.5'AS PER B737 SRM 51-70-04-2R-10 SECTION D;E;F; [07] VERIFIED 5; [08] VERIFIED STEP 6 OK TO PAINT; [09] APPLIED PRIMER & TOP COAT AT REPAIRED R/H VAPOR BARRIER WET; AS PER B737-7 AMM 51-21-72-370-804 & 51-21-73-370-804.; [10] VERIFIED STEP 9; [11] VERIFIED JOB CARD COMPLETION
